# SDR SWAA010603

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 42,825 hours, 41,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS TRACK COVER DAMAGED BETWEEN ROWS 1 & 2.  REMOVED AND REPLACED TRACK COVER PER MM.
